# SDR FDEA202007181593

- Difficulty date: July 18, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD AT APPROX BS 780 & (CNTR PANEL) BETWEEN LBL 8.50 - RBL 8.50, THE TOP SURFACE HAD SEVERAL GOUGES.  REPAIRED  THE MAIN DECK FLOOR PANEL IAW SRM 53-60-00, FIG. 6, PG. 6.   MAJOR REPAIR.
